# SDR CALA2025103010729

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,898 hours, 11,617 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N16090557AB0033
- Condition: Dirty
- Location: Zone 900
- Part time: 21,373 hours, 2,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 707 HAS  DEBRIS ON IT SO IT  BURNS/SMOKES WHEN O N OVEN 707 REAR FAN FOUND TO BE DIRTY SUSPECT CAUSING SMELL.  OVEN DEFERRED IAW MEL 2520AV.   R & R STEAM OVEN 707 IAW AMM 25-32-02/401, OPS CHKD GOOD.  REVERSED NEF OK TO CONTINUE.
